# SDR SWIA202265862

- Difficulty date: April 8, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 32,259 hours, 30,909 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS CRACK AT UPPER INTERCOSTAL INSIDE ACCESS PANEL LOCATION 832BR.      (C-CHECK RO 6/1/2022)    INSTALLED REPLACEMENT INTERCOSTAL P/N 601R31902-318 AT PAX DOOR INNER STRUCTURE BETWEEN FS.338 & FS.349 REF. CRJ200 SRM 51-42-06 & BOMBARD. DWG. 601R31702 REV. -N. COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR MAINTENANCE PERFORMED.
